# SDR TWAA9902610

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Rusted
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT UPPER HORIZONTAL STAB FRONT SPAR CAP TO CENTER STAB BOX TIE AFT BOLT WAS EMITTING RUST FROM THE BARREL NUT.  REPAIRED PER ARA 15737.
